Scholarly record
VISUAL MODELING OF NONLINEAR MAPPINGS OF FRACTALS AND CHAOS
Abstract
Ideas of nonlinear dynamics are widely used in various fields of human knowledge. The study of nonlinear phenomena shows that they reflect the real dimension of fractals and chaos. In this paper we consider some nonlinear mapping: fractal curve van der Varden modified conversion Baker and building of Julia sets by examining the graphical representation of the attractors of a rational map and developed algorithms to detect singularity Yang-Lee.
Publication Impact Profile
Publication details
References12
Mathematics Teacher Preparation: Innovative Approaches: Study guide/ ed.V.D. Shadrikova.— М.: Gardariki, 2002.— 383 p.
Kronover R.M. Fractals and chaos in dynamical systems / R.M. Kronover trans. from English. ed. T.E. Krenkel. - M.: Postmarket, 2000. – 352 p.
Smirnov Е. I., Ostashkov V. N., BogunV. V. Visual modeling in the teaching of mathematics: theory and practice. Study guide– Yaroslavl: Kanzler, 2010. – 498 p.
Mandelbrot B., Hadson R. L. (Not) obedient markets: fractal revolution in finance [text]; per.s Eng. - Moscow: Publishing house "Williams", 2006. – 400 p.
B. Mandelbrot Fractal Geometry of Nature / B. Mandelbrot. - Moscow: Inst computer. issled. - 656 p.
Prigogine I., Stengers I. Order out of chaos. Man's new dialogue with nature. - M.: Komkniga, 2005. – 432 p.
Morozov A.D. Introduction to the theory of fractals / A.D. Morozov. - Moscow-Izhevsk: Institute of Computer. issled. 2002. - 159 p.
Kolmogorov A.N., Local structure of turbulence in an incompressible viscous fluid at very high Reynolds numbers. - DAN SSSR 30 (4), 1941. [Electronic resource]http://catalog.enu.kz:55555/guid/192A9F87-39BD-4B5E-A29E-85901681B081.pdf
Paytgen H.-O., Richter P.H. The Beauty of Fractals. Images of complex dynamical systems. –M.: Mir, 1993, – 176 p.
Sekovanov V. C. Elements of the theory of fractal sets. – M.: Criminy house "librokom", 2013. – 248 p.
P. P. Zabreiko, E. I. Smirnov, “Principles of uniform boundedness”, Math. Notes,35:2 (1984), p.151–156.
E. I. Smirnov, “The continuity of semiadditive functionals”, Math. Notes, 19:4 (1976), p.329–333.
View or Download full articleAccess options
SWS access login
Login as SWS Scientific CommitteeLogin as SWS Scientific PartnerLogin as SWS AuthorAuthors and approved SWS contributors will read and export their own linked papers after identity matching by SWS profile, email and SGEM GlobalID.
For librarian assistance: [email protected]
Purchase Instant Access
- Article can be downloaded after successful payment.
- Article may be used according to SWS library access terms.
- Article cannot be redistributed.



